| Model Number |
CCU, ARTHREX SYNERGY UHD4 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6)/2023, it was reported by a sales representative via sems-06261780 that an ar-3200-0021 ccu was producing lines across the screen.This occurred during a case where another device was used to complete the case.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 (no problem found) the evaluation did not identify any issues relevant to the reported event.